# SDR SIMA1104

- Difficulty date: April 19, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- System (JASC): 2613 · Overheat Detection
- Part: Smoke Detector
- Part number: PU90431R1
- Part serial: 05420
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

CLE - FLT 4337 - BAGGAGE SMOKE LIGHT CAME ON IN FLIGHT.  DISCHARGED BOTH FIRE BOTTLES AND DECLARED AN EMERGENCY.  AIRCRAFT HAD NORMAL LANDING.  INSPECTED CARGO AREA.  NO EVIDENCE OF SMOKE OR FIRE DAMAGE.  FOUND FORWARD SMOKE DETECTOR FAULTED.  REMOVED AND REPLACED FORWARD SMOKE DETECTOR AND BOTH DISCHARGED BOTTLES.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
